Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Proof of Jordan's Theorem About a Simple Closed Curve

J. W. Alexander
Annals of Mathematics
Second Series, Vol. 21, No. 3 (Mar., 1920), pp. 180-184
Published by: Annals of Mathematics
DOI: 10.2307/2007256
Stable URL:
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.